Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v34.i5.20
11 pages

Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis

Sergey B. Bublik
Kyiv National Taras Shevchenko University, Ukraine
Nikolay Fedorovich Kirichenko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

ABSTRACT

The problem of optimal synthesis of matrices in the linear algebraic systems with some criteria of quality is investigated for the purpose of application to formulation and research of problems of optimal distribution of controlling actions in the linear systems with discrete argument and boundary conditions. The necessary optimality conditions of discrepancy, norms of the principal solution and quantity of controlling actions both for a system of linear algebraic equations and boundary value problem based on general solving systems of linear algebraic equations, the general solving the control problem for linear discrete systems with boundary conditions as well as direct and reverse Greville formulas are formulated. The results of theory of pseudoinverse and projection matrices perturbation are employed for formulating conditions for optimal synthesis of matrices.


Articles with similar content:

The General Solution of Control Problem for Linear System of Differential Equations with Boundary Conditions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 7
Sergey B. Bublik
Stabilization of Non-Autonomous Systems with Respect to a Part of Variables by Means of Controlled Lyapunov Functions
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Alexander L. Zuev
Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
R. I. Korgut, A. I. Egorov
Robust stability and Synthesis of Discrete
Journal of Automation and Information Sciences, Vol.39, 2007, issue 7
Vsevolod M. Kuntsevich
On Solvability of a Vector Optimization Problem with State Constraints
Journal of Automation and Information Sciences, Vol.44, 2012, issue 6
Vladimir N. Bogomaz , Peter I. Kogut